Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 16, NWS Mobile, AL

January 31, 2008Conecuh County, Covington County, Escambia County, Alabama; Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jan 31, 2008, 8:26 PM CST for Conecuh County, Covington County, Escambia County, Alabama; Okaloosa County, Santa Rosa County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 31, 2008, 8:26 PM CST (02:26 UTC)
Expired
Jan 31, 2008, 9:15 PM CST
In force
49 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Conecuh County, AL, Covington County, AL, Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 96 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 31, 4:34 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.4 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 855 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
855 m²/s²
0-3 km storm-relative helicity
863 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 010226
SVRMOB
ALC035-039-053-FLC091-113-010315-
/O.NEW.KMOB.SV.W.0016.080201T0226Z-080201T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
826 PM CST THU JAN 31 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
  NORTHERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  SOUTHEASTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF ANDALUSIA...
  EASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 915 PM CST

* AT 820 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 6
  MILES SOUTH OF MILTON NEAR WHITING FIELD...OR ABOUT 18 MILES
  NORTHEAST OF PENSACOLA...AND MOVING NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MUNSON BY 835 PM CST...
  BRADLEY AND GOOD HOPE BY 845 PM CST...
  FALCO AND WING BY 850 PM CST...
  PLEASANT HOME BY 855 PM CST...
  BECK BY 900 PM CST...
  ANDALUSIA AND LIBERTYVILLE BY 905 PM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST THURSDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3142 8668 3123 8629 3056 8688 3072 8715
TIME...MOT...LOC 0226Z 215DEG 62KT 3073 8695

$$
1 follow-up statement
000 
WWUS54 KMOB 010252
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
852 PM CST THU JAN 31 2008

ALC035-039-053-FLC091-113-010315-
/O.CON.KMOB.SV.W.0016.000000T0000Z-080201T0315Z/
ESCAMBIA AL-COVINGTON AL-CONECUH AL-OKALOOSA FL-SANTA ROSA FL-
852 PM CST THU JAN 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CST
FOR NORTHEASTERN SANTA ROSA...NORTHWESTERN OKALOOSA...SOUTHEASTERN
CONECUH...SOUTHERN COVINGTON AND EASTERN ESCAMBIA COUNTIES...

AT 848 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR BRADLEY...OR ABOUT
20 MILES NORTH OF CRESTVIEW...MOVING NORTHEAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAROLINA...BECK AND 7 MILES NORTHWEST OF RED OAK BY 900 PM CST...
  ANDALUSIA...LIBERTYVILLE AND 9 MILES SOUTHEAST OF LOANGO BY 905 PM
  CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST THURSDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3123 8629 3086 8666 3087 8704 3091 8703
      3094 8699 3096 8700 3099 8696 3100 8697
      3142 8668
TIME...MOT...LOC 0252Z 215DEG 62KT 3110 8665

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 31, 8:05 PM CST, 21 minutes earlier.

Area forecast discussion, Jan 31, 8:05 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
805 PM CST THU JAN 31 2008

.UPDATE...PART OF PACKAGE AFFECTED BY PARTIAL CANCELLATION OF TOR
WATCH 31 MEANING THE WX GRIDS/SEVERE WORDING WILL BE AFFECTED. KEPT
THE REST IN MAINLY DUE TO REMAINING SEGMENTS OF THE SQUALL
LINE...AND STORMS LOCATED IN MISSISSIPPI SOUND.

/77

&&

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...THE LATEST SURFACE
ANALYSIS SHOWS THE WARM FRONT EXTENDING FROM NEAR MCB TO THE
MISSISSIPPI COASTAL WATERS AND ACROSS THE MARINE AREA TO NEAR
APALACHICOLA.  AS THE SURFACE LOW MOVES INTO NORTHERN ALABAMA THIS
EVENING...THE WARM FRONT SHOULD BRIEFLY MOVE INTO THE COASTAL
COUNTIES OF THE FORECAST AREA.  MEANWHILE...THE AMOUNT OF CAPE
REMAINS LIMITED...AT MOST 500 J/KG...AS THE LINE OF CONVECTION MOVES
ACROSS THE AREA THIS EVENING.  THE 55 KNOT 850 JET RESULTS IN 0-1 KM
HELICITY FOR SURFACE BASED OR NEAR SURFACE BASED CONVECTION OF
150-250 M2/S2...CERTAINLY ENOUGH TO SUPPORT SEVERE CONVECTION.
MODEL SOUNDINGS INDICATE THAT MID LEVEL DRY AIR WILL BE ERADICATED
AS THE LINE MOVES THROUGH...WITH WET BULB ZERO VALUES RISING TO
ABOVE 11KFT.  THE MINIMAL INSTABILITY REMAINS THE WILD CARD AND
POWERFUL LIMITING FACTOR...AND THE LACK OF DRY AIR ALOFT BECOMES AN
INCREASINGLY SIGNIFICANT LIMITING FACTOR AS WELL.  SO...COULD BE
SOME STRONG STORMS OVER THE COASTAL COUNTIES WITH THE PASSAGE OF THE
LINE AS THE WARM FRONT BRIEFLY MOVES ONSHORE.  CERTAINLY CANNOT RULE
OUT A SEVERE THUNDERSTORM OR TWO EARLY ON BEFORE THE SOUNDING
MOISTENS COMPLETELY AND WILL MENTION POSSIBLE SEVERE STORMS DESPITE
THE INCREASING LIMITING FACTORS.  DRY AND COOLER CONDITIONS FOLLOW
FOR FRIDAY AND FRIDAY NIGHT AS A SURFACE HIGH MOVES ACROSS THE
REGION...THEN DRY CONDITIONS AND SLIGHTLY ABOVE SEASONABLE
TEMPERATURES FOLLOW FOR SATURDAY AND SUNDAY.  THE NEXT SYSTEM
DEVELOPS OVER THE PLAINS ON SUNDAY AND ADVANCES EASTWARD...WITH A
RETURN FLOW LIFTING AN OLD FRONTAL BOUNDARY ACROSS THE AREA AS A
WARM FRONT...SUPPORTING CHANCE POPS FOR SUNDAY AND SUNDAY NIGHT. /29

&&

.LONG TERM (MONDAY THROUGH THURSDAY)...THE PLAINS SYSTEM EJECTS TO
THE GREAT LAKES INTO QUEBEC ON TUESDAY.  THIS SYSTEM BRINGS A COLD
FRONT THROUGH THE FORECAST AREA TUESDAY AFTERNOON INTO TUESDAY
NIGHT.  BEST CHANCE OF RAIN WILL BE TUESDAY INTO TUESDAY NIGHT WITH
SMALL POPS ON WEDNESDAY.  AFTER WARM DAYS MONDAY AND
TUESDAY...TEMPERATURES RETURN TO NEAR SEASONABLE LEVELS FOR THE
REMAINDER OF THE PERIOD. /29

&&

.MARINE...STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THIS EVENING
AS AN AREA OF LOW PRESSURE MOVES INTO CENTRAL MISSISSIPPI. AS THIS
LOW PRESSURE PASSES NORTH OF THE AREA...IT WILL DRAG A COLD FRONT
THROUGH THE AREA. A STRONG NORTHWESTERLY FLOW WILL FOLLOW IN ITS
WAKE. THE NORTHWEST FLOW WILL WEAKEN BY FRIDAY AFTERNOON AS HIGH
PRESSURE BUILDS OVER THE NORTH CENTRAL GULF. A SOUTHERLY FLOW
RETURNS OVER THE WEEKEND AS THE HIGH MOVES EAST. /13

&&

.FIRE WEATHER...NO CONCERNS.  AFTERNOON RELATIVE HUMIDITY REMAINS
JUST ABOVE CRITICAL THROUGH THE WEEKEND. /29 &&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      43  58  34  64 / 100  05  10  10
PENSACOLA   43  57  37  62 / 100  05  10  10
DESTIN      48  58  42  61 / 100  05  10  05
EVERGREEN   44  58  27  65 / 100  05  10  05
WAYNESBORO  36  54  26  63 /  90  05  10  10
CAMDEN      38  53  28  64 / 100  05  10  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Jan 31, 8:10 PM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
810 PM CST THU JAN 31 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-020215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
810 PM CST THU JAN 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY...

A LINE OF THUNDERSTORMS...SOME SEVERE WITH THE POSSIBILITY OF
ISOLATED TORNADOES WILL MOVE ACROSS SOUTHWEST AND SOUTH ALABAMA AND
THE WESTERN FLORIDA PANHANDLE THROUGH MIDNIGHT. THE STRONGEST STORMS
WITH THE HIGHER CHANCE FOR SEVERE WEATHER WILL BE EAST OF INTERSTATE
65 THROUGH 11 PM. A STRONG COLD FRONT WILL MOVE EAST ACROSS THE
REGION LATER TONIGHT AND END THE THREAT OF SEVERE STORMS.

OVER THE MARINE AREA...STRONG NORTHWEST WINDS LATER TONIGHT AS THE
COLD FRONT PASSES. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL
FRIDAY MORNING. WAVE HEIGHTS OFFSHORE HAVE BUILT TO AROUND 7 FEET AND
WILL REMAIN BETWEEN 7 AND 10 FEET UNTIL LATE MORNING FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY.

A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION EARLY
WEDNESDAY...A FEW STRONG THUNDERSTORMS ARE POSSIBLE AHEAD OF THE
FRONT TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL LIKELY BE
ACTIVE THIS EVENING FOR SEVERE WEATHER OPERATIONS.

In the hours before

Local storm report, Jan 31, 6:14 PM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
614 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     6 NE LUCEDALE           30.99N 88.52W
01/31/2008                   GEORGE             MS   LAW ENFORCEMENT

            TREES DOWN IN ROCKY CREEK.

0531 PM     TSTM WND DMG     BEXLEY                  30.97N 88.68W
01/31/2008                   GEORGE             MS   LAW ENFORCEMENT

            TREES DOWN ON HWY 198 IN BEXLEY.

0531 PM     TSTM WND DMG     CHATOM                  31.46N 88.25W
01/31/2008                   WASHINGTON         AL   EMERGENCY MNGR

            TREES DOWN NEAR CHATOM.

&&

CACERES
Local storm report, Jan 31, 6:35 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
635 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     COFFEEVILLE             31.76N 88.09W
01/31/2008                   CHOCTAW            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON HWY 69 NEAR MILE MARKER 33.

0605 PM     TSTM WND DMG     2 S THOMASVILLE         31.88N 87.74W
01/31/2008                   CLARKE             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0615 PM     TSTM WND DMG     WALKER SPRINGS          31.54N 87.79W
01/31/2008                   CLARKE             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

&&

CACERES
Local storm report, Jan 31, 6:45 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     LUCEDALE                30.92N 88.59W
01/31/2008                   GEORGE             MS   STORM CHASER

            TREES DOWN BETWEEN LUCEDALE AND MERRILL ALONG HWY 198.

&&

CACERES
Local storm report, Jan 31, 7:31 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
731 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     20 S NEW AUGUSTA        30.91N 89.04W
01/31/2008                   STONE              MS   LAW ENFORCEMENT

            TREES DOWN ON HWY 29 AROUND 20 MILES SOUTH OF NEW
            AUGUSTA.

0502 PM     TSTM WND DMG     10 E RUNNELSTOWN        31.37N 88.94W
01/31/2008                   PERRY              MS   LAW ENFORCEMENT

            TREES DOWN ON HWY 42 BETWEEN RUNNELSTOWN AND RICHTON.

0710 PM     TSTM WND DMG     EVERGREEN               31.43N 86.96W
01/31/2008                   CONECUH            AL   EMERGENCY MNGR

            TREES DOWN IN EVERGREEN.

0710 PM     HAIL             EVERGREEN               31.43N 86.96W
01/31/2008  M0.88 INCH       CONECUH            AL   EMERGENCY MNGR

            NICKEL HAIL REPORTED IN EVERGREEN.

&&

CACERES
Local storm report, Jan 31, 7:54 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
754 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     WIGGINS                 30.86N 89.14W
01/31/2008                   STONE              MS   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN WIGGINS.

0740 PM     FLASH FLOOD      TANNER WILLIAMS         30.72N 88.37W
01/31/2008                   MOBILE             AL   NWS EMPLOYEE

            FLASH FLOODING ON TANNER WILLIAMS ROAD 1.6 MILES WEST OF
            BIG CREEK LAKE.

&&

CACERES
Local storm report, Jan 31, 8:13 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
813 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     WAYNESBORO              31.67N 88.65W
01/31/2008                   WAYNE              MS   LAW ENFORCEMENT

            WIDESPREAD REPORTS OF TREES DOWN.

0700 PM     TSTM WND DMG     GEORGIANA               31.64N 86.74W
01/31/2008                   BUTLER             AL   EMERGENCY MNGR

            TREES DOWN ON HWY 31 NEAR GEORGIANA.

&&

CACERES

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 6:25 PM CSTSevere Thunderstorm WarningMOBConecuh, Monroe35 min
Jan 31, 6:44 PM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia, Monroe and 1 more61 min
Jan 31, 6:52 PM CSTSpecial Marine WarningMOB23 min
Jan 31, 7:09 PM CSTSpecial Marine WarningMOB2 hr
Jan 31, 7:31 PM CSTSpecial Marine WarningMOB59 min
Jan 31, 7:45 PM CSTSevere Thunderstorm WarningMOBCovington, Crenshaw45 min
Jan 31, 8:08 PM CSTFlash Flood WarningMOBBaldwin, Escambia, Mobile2 hr
Jan 31, 8:33 PM CSTSpecial Marine WarningMOB27 min
Jan 31, 9:23 PM CSTSpecial Marine WarningMOB67 min
Jan 31, 9:28 PM CSTSevere Thunderstorm WarningMOBCovington, Crenshaw32 min
Jan 31, 10:09 PM CSTSevere Thunderstorm WarningMOBCovington, Escambia51 min
Jan 31, 11:17 PM CSTSpecial Marine WarningMOB28 min
Feb 1, 5:24 AM CSTFire Weather WatchMOB24 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.